JAP Volume 32 Index

Author
Title
Page
Aldous D.
Darwin's log: a toy model of speciation and extinction
279-295
Asmussen S. and Nielsen H.M.
Ruin probabilities via local adjustment coefficients
736-755
Asymont I., Fayolle G. and Menshikov M.
Random walks in a quarter plane with zero drifts: transience and recurrence
941-955
Baccelli F. and Foss S.
On the saturation rule for the stability of queues
494-507
Balabushkin A.N.
Approximation to the exit probability of a continuous Gaussian process over a U-shaped boundary of increasing curvature
429-442
Ball F. and Clancy D.
The final outcome and temporal solution of a carrier-borne epidemic model
304-315
------
The final outcome of an epidemic model with several different types of infective in a large population
579-590
Borovkov K.
On crossing times for multidimensional walks with skip-free components
991-1006
Boucherie R.J.
Product forms based on backward traffic equations
508-518
Burton R.M. and Rösler U.
An L_2 convergence theorem for random affine mappings
183-192
Campbell L., Mckellips A. and Wittke P.
Distributions and expectations of singular random variables
1032-1040
Cao X.-R.
State aggregation and discrete-state Markov chains embedded in a class of point processes
39-51
Chao X. and Dai L.
A monotonicity result for a single server loss system
1112-1117
Chiera C. see Zeephongsekul P
 
 
Chiu S.N. see Cowan R.
 
 
Clancy D. see Ball F.
 
 
Coffey J.
A linear birth-and-death predator-prey process
274-277
Cohen A. and Sackrowitz H.
On stochastic ordering of random vectors
960-965
Cohen U. and Weissman I.
The extremal index and clustering of high values for derived stationary sequences
972-981
Cowan R., Chiu S.N. and Holst L.
A limit theorem for the replication time of a DNA molecule
296-303
Coyle A.J. and Taylor P.G.
Tight bounds on the sensitivity of generalised semi-Markov processes with a single generally distributed lifetime
63-73
Dai L. see Chao X.
 
 
Dhar S. and Jiang X.
Probability bounds on the finite sum of the binary sequence of order k
1014-1027
Di Crescenzo A.G., Giorno V., Nobile A.G. and Ricciardi L.M.
On a symmetry-based constructive approach to probability densities for two-dimensional diffusion processes
316-336
Domine M.
Moments of the first passage time of a Wiener process with drift between two elastic barriers
1007-1013
Du Q.
A monotonicity result for a single server queue subject to a Markov-modulated Poisson process
1103-1111
Durham S. see Lee S.
 
 
Ebrahimi N. and Pellerey F.
New partial ordering of survival functions based on the notion of uncertainty
202-211
El Karoui N. see Geman H.
 
 
El-Saidi M.A. see Ghitany M.E.
 
 
Elshamy M.
Randomly perturbed vibrations
417-428
Fan A.H.
Sur la L^p-convergence des martingales liées au recouvrement
668-678
Fayolle G. see Asymont I.
 
 
Feng S.
Phase transitions of some non-linear stochastic models
193-201
Ferger D.
The joint distribution of the running maximum and its location of D-valued Markov processes
842-845
Foss S. see Baccelli F.
 
 
Fu M.C. and Hu J.-Q.
On unbounded hazard rates for smoothed perturbation analysis
659-667
Gani J. and Yakowitz S.
Error bounds for deterministic approximations to Markov processes, with applications to epidemic models
1063-1076
Geman H., El Karoui N. and Rochet J.-C.
Changes of num‚raire, changes of probability measure and option pricing
443-458
Geske M., Godbole A., Schaffner A. and Skolnick A.
Compound Poisson approximations for word patterns under Markovian hypotheses
877-892
Ghitany M.E., El-Saidi M.A. and Khalil Z.
Characterization of a general class of life-testing models
548-553
Giorno V. see Di Crescenzo A.G.
 
 
Glasserman P. and Yao D.
Stochastic vector difference equations with stationary coefficients
851-866
Glazebrook K.D. and Greatrix S.
On transforming an index for generalised bandit problems
168-182
Godbole A. see Geske M.
 
 
Goldie C.M.
Asymptotics of the Luria-Delbrück distribution
840-841
Gong W.B. see Nananukul S.
 
 
Gorostiza L.G., Hochberg K.J. and Wakolbinger A.
Persistence of a critical super-2 process
534-540
Greatrix S. see Glazebrook K.D.
 
 
Gruet J. and Shi Z.
Some asymptotic results for exponential functionals of Brownian motion
930-940
Guibert J.
Correction to JAP 31 (1994) 1134-1139
278-277
Gutiérrez Jáimez R., Román Román P. and Torres Ruiz F.
A note on the Volterra integral equation for the first-passage-times probability density
635-648
Hambly B.M.
On constant tail behaviour for the limiting random variable in a supercritical branching process
267-273
Hamza K. and Klebaner F.C.
Conditions for integrability of Markov chains
541-547
Harrison P.G. and Pitel E.
Response time distributions in tandem G-networks
224-246
Heyman D.
A decomposition theorem for infinite stochastic matrices
893-901
Hines W.G.S.
Comment on `Mutations, perturbations and evolutionarily stable strategies'
836-839
Hochberg K.J. see Gorostiza L.G.
 
 
Holst L. see Cowan R.
 
 
Homble P. and McCormick W.P.
Weak limit results for the extremes of a class of shot noise processes
707-726
Hu J.-Q. see Fu M.C.
 
 
Hunt P.J.
Pathological behaviour in loss networks
519-533
Hüsler J.
A note on a model for restoring a destroyed region
756-767
Igaki N., Sumita U. and Kowada M.
Analysis of Markov renewal shock models
821-831
Jacka S. and Roberts G.
Weak convergence of conditioned processes on a countable state space
902-916
Jakeman E., Phayre S. and Renshaw E.
The evolution and measurement of a population of pairs
1048-1062
Jalali A. and Pemberton J.
Mixture models for time series
123-138
Ji S. see Wang Y.H.
 
 
Jiang X. see Dhar S.
 
 
Joyce P.
Robustness of the Ewens sampling formula
609-622
Kalamkar V.A.
Minification processes with discrete marginals
692-706
Khalil Z. see Ghitany M.E.
 
 
Kimura M.
Obituary
1141-1143
Klebaner F.C. see Hamza K.
 
 
Koç C.
Recurring-with-carry sequences
966-971
Kofman D. and Korexlioglu H.
Some EATA properties for marked point processes
922-929
Kolonko M.
A piecewise Markovian model for simulated annealing with stochastic cooling schedules
649-658
Konstantopoulos T. and Zazanis M.
A discrete time proof of Neveu's exchange formula
917-921
Korexlioglu H. see Kofman D.
 
 
Koutras M.V., Papadopoulos G.K. and Papastavridis S.G.
Runs on a circle
396-404
Kowada M. see Igaki N.
 
 
Lam Y.
An optimal inspection-repair-replacement policy for standby systems
212-223
Lee C. and Yang G.L.
A multitype irreversible age-dependent branching process and its applications
591-608
Lee S., Durham S. and Lynch J.
On the calculation of the reliability of general load sharing systems
777-792
Lefebvre M.
Problèmes de premier passage résolubles par la méthode de séparation des variables
337-348
Lefevre C. and Utev S.
On a conjecture for the non-existence of the expectation of randomly stopped sums
1138-1140
Li J. and Ou J.
Characterizing the idle-period distribution of GI/G/1 queues
247-255
Li X. and Tang S.
General necessary conditions for partially observed optimal stochastic controls
1118-1137
Lin G.
On weak convergence within a Lorenz ordering family of distributions
1028-1031
Loskot K. and Rudnicki R.
Limit theorems for stochastically perturbated dynamical systems
459-469
Lynch J. see Lee S.
 
 
Marlow N.A. and Tortorella M.
Some general characteristics of two-state reliability models for maintained systems
805-820
Martinez S. and Vares M.E.
A Markov chain associated with the minimal quasi-stationary distribution of birth-death chains
25-38
Masse B.
Invariance principle for the deviation between the probability content and the interior points proportion of a random convex hull
1041-1047
McCormick W.P. see Homble P.
 
 
Mckellips A. see Campbell L.
 
 
Meester R.
Equality of critical densities in continuum percolation
90-104
Menshikov M. see Asymont I.
 
 
Mi J.
Limiting behavior of some measures of system availability
482-493
Miyazawa M.
Note on generalizations of Mecke's formula and extensions of H = lambda G
105-122
Moller C.M.
Stochastic differential equations for ruin probabilities
74-89
Nananukul S. and Gong W.B.
The mean waiting time of a GI/G/1 queue in light traffic via random thinning
256-266
Nielsen H.M. see Asmussen S.
 
 
Niemiro W.
Tail events of simulated annealing Markov chains
867-876
Nobile A.G. see Di Crescenzo A.G.
 
 
Oommen B.J. see Valiveti R.S.
 
 
Ou J. see Li J.
 
 
Papadopoulos G.K. see Koutras M.V.
 
 
Papastavridis S.G. see Koutras M.V.
 
 
Peköz E.A. and Ross S.M.
A simple derivation of exact reliability formulas for linear and circular consecutive-k-of-n:F systems
554-557
Pellerey F. see Ebrahimi N.
 
 
Pemberton J. see Jalali A.
 
 
Phayre S. see Jakeman E.
 
 
Pierre Loti Viaud D.
Random perturbations of recursive sequences with an application to an epidemic model
559-578
Pitel E. see Harrison P.G.
 
 
Renshaw E. see Jakeman E.
 
 
Resnick S. and Starica C.
Consistency of Hill's estimator for dependent data
139-167
Ricciardi L.M. see Di Crescenzo A.G.
 
 
Rising W.
Geometric Markov chains
349-374
Roberts G. see Jacka S.
 
 
Rochet J.-C. see Geman H.
 
 
Rodrigues E.R.
Convergence to stationary state for the move-to-front scheme under dependent request sequences
768-776
------
The performance of the move-to-front scheme under some particular forms of Markov requests
1089-1102
Rogers L. and Shi Z.
The value of an Asian option
1077-1088
Román Román P. see Gutiérrez Jáimez R.
 
 
Rösler U. see Burton R.M.
 
 
Ross S.M. see Peköz E.A.
 
 
Roters M.
An optimal stopping problem for random walks with non-zero drift
956-959
Rudnicki R. see Loskot K.
 
 
Sackrowitz H. see Cohen A.
 
 
Schaffner A. see Geske M.
 
 
Sengupta D.
Reliability bounds for the L class and Laplace order
832-835
Shi Z. see Gruet J.
 
 
------ see Rogers L.
 
 
Skolnick A. see Geske M.
 
 
Starica C. see Resnick S.
 
 
Stefanov V.T.
Mean passage times for tridiagonal transition matrices
846-849
Sumita U. see Igaki N.
 
 
Svensson A.
On the asymptotic size and duration of a class of epidemic models
11-24
Séva M.
On the local limit theorem for non-uniformly ergodic Markov chains
52-62
Taib Z.
Branching processes and functional differential equations determining steady-size distributions in cell populations
1-10
Takács L.
Limit distributions for the Bernoulli meander
375-395
Tang S. see Li X.
 
 
Taylor P.G. see Coyle A.J.
 
 
Torres Ruiz F. see Gutiérrez Jáimez R.
 
 
Tortorella M. see Marlow N.A.
 
 
Utev S. see Lefevre C.
 
 
Valiveti R.S., Oommen B.J. and Zgierski J.R.
Adaptive linear list reorganization under a generalized query system
793-804
Vares M.E. see Martinez S.
 
 
Wakolbinger A. see Gorostiza L.G.
 
 
Wang Y.H. and Ji S.
Limit theorems for the number of occurrences of consecutive k successes
727-735
Weissman I.
Records from a power model of independent observations
982-990
------ see Cohen U.
 
 
Wittke P. see Campbell L.
 
 
Yakowitz S. see Gani J.
 
 
Yang G.L. see Lee C.
 
 
Yao D. see Glasserman P.
 
 
Yor M.
The distribution of Brownian quantiles
405-416
Zajic T.
Large exceedences for uniformly recurrent Markov-additive processes and strong-mixing stationary processes
679-691
Zazanis M. see Konstantopoulos T.
 
 
Zeephongsekul P. and Chiera C.
Optimal software release policy based on a two-person game of timing
470-481
Zeifman A.I.
On the estimation of probabilities for birth and death processes
623-634
Zgierski J.R. see Valiveti R.S.